# SDR REXA2017042700543

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 23,193 hours, 15,169 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SMOKE DETECTOR DOES NOT TEST.  REMOVED AND REPLACED THE SMOKE DETECTOR IAW 26-16-00. OPS CHECKED GOOD.
